Pacific Journal of Mathematics

Fibrations of analytic varieties.

Keith Kendig

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 441-451.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976438

Mathematical Reviews number (MathSciNet)
MR0283239

Zentralblatt MATH identifier
0199.59101

Subjects
Primary: 32.44

Citation

Kendig, Keith. Fibrations of analytic varieties. Pacific J. Math. 34 (1970), no. 2, 441--451. https://projecteuclid.org/euclid.pjm/1102976438


Export citation

References

  • [1] M. Nagata, Local rings, Interscience Publishers, 1962.
  • [2] R. Remmert and K. Stein, Uber die wesentlichen Singularitten analytischer Mengen, Math. Ann. 126 (1953), 263-306.
  • [3] H. Whitney, "Local properties of analytic varieties," Differential and combinatorial topology, Princeton University Press, 1965.
  • [4] H. Whitney, Tangents to an analytic variety, Ann. of Math. 81 (1965), 496-549.